he took 3 doses and stopped because the tinnitus improved dramatically. after 2 days it s back. could this be due to stopping these or just a coincidence. is it safe to stop so suddenly. he takes 1 citralopram daily.
6 Feb 2010
The symptoms probably returned because he stopped taking the medicine. How long has he been taking citalopram for? I suppose once the anxiety is under control the tinnitus should resolve. Please discuss treatment options with his doctor to ensure his anxiety is under control.
- Haloperidol Information for Consumers
- Haloperidol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Haloperidol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband has recently been put on this drug (he is being treated for hallucinations and does have vascular dementia) He has started shaking and ...
1 answer • 9 Nov 2009
Tried Paxil, Buspar, Zoloft. Great for anxiety but they gave me constant ringing in my ears. Is there an SSRI without tinnitus as a side effect?
1 answer • 20 Jan 2010
... dementia who was prescribed Haloperidol and Zyprexa. He has now been determined to need a nursing home level of care but no nursing home in NJ is ...
1 answer • 10 May 2010
Due to his stroke he has a stroke related dementia, his doctor has prescribed a medication (Haloperidol Tablets 0.5 mg.). Yesterday morning, while I ...
1 answer • 27 Nov 2010
... request that she consult an ear specialist before prescribing. It set my tinnitus off. My doctor claimed it was not the med - that indeed it was ...
2 answers • 22 Jan 2013